Functiones et Approximatio Commentarii Mathematici

The first moment of twisted Hecke $L$-functions with unbounded shifts

Sandro Bettin

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We compute the first moment of twisted Hecke $L$-functions of weight $2$ and prime power level going to infinity, uniformly in the conductor of the twist and in the vertical shift.

Article information

Source
Funct. Approx. Comment. Math., Volume 57, Number 1 (2017), 105-114.

Dates
First available in Project Euclid: 28 March 2017

Permanent link to this document
https://projecteuclid.org/euclid.facm/1490688024

Digital Object Identifier
doi:10.7169/facm/1624

Mathematical Reviews number (MathSciNet)
MR3704229

Zentralblatt MATH identifier
06864167

Subjects
Primary: 11F12: Automorphic forms, one variable

Keywords
moments L-functions modular forms

Citation

Bettin, Sandro. The first moment of twisted Hecke $L$-functions with unbounded shifts. Funct. Approx. Comment. Math. 57 (2017), no. 1, 105--114. doi:10.7169/facm/1624. https://projecteuclid.org/euclid.facm/1490688024


Export citation

References

  • O. Balkanova, The shifted fourth moment of automorphic L-functions of prime power level, preprint, arxiv math.NT/1505.03200.
  • O. Balkanova, D. Frolenkov, Non-vanishing of automorphic L-functions of prime power level, preprint.
  • W. Duke, The critical order of vanishing of automorphic L-functions with large level, Invent. Math. 119 (1995), no. 1, 165–174.
  • W. Duke, J.B. Friedlander, H. Iwaniec, Bounds for automorphic $L$-functions, II, Invent. Math. 115 (1994), no. 2, 219–239.
  • J.S. Ellenberg, On the error term in Duke's estimate for the average special value of L-functions, Canad. Math. Bull. 48 (2005), no. 4, 535–546.
  • H. Iwaniec, E. Kowalski, Analytic number theory, American Mathematical Society Colloquium Publications, 53. American Mathematical Society, Providence, RI, 2004.
  • H. Iwaniec, P. Sarnak, The non-vanishing of central values of automorphic L-functions and Landau-Siegel zeros, Israel J. Math. 120 (2000), part A, 155–177.
  • Y. Kamiya, Certain mean values and non-vanishing of automorphic L-functions with large level, Acta Arith. 93 (2000), no. 2, 157–176.
  • N.M. Katz, P. Sarnak, Zeroes of zeta functions and symmetry, Bull. Amer. Math. Soc. (N.S.) 36 (1999), no. 1, 1–26.
  • E. Kowalski, P. Michel, The analytic rank of $J_0(q)$ and zeros of automorphic $L$-functions, Duke Math. J. 100 (1999), no. 3, 503–542.
  • E. Kowalski, P. Michel, J. VanderKam, Mollification of the fourth moment of automorphic $L$-functions and arithmetic applications, Invent. Math. 142 (2000), no. 1, 95–151.
  • D. Rouymi, Formules de trace et non-annulation de fonctions L automorphes au niveau $p^\nu$, Acta Arith. 147 (2011), no. 1, 1–32.
  • J.M. VanderKam, The rank of quotients of $J_0(N)$, Duke Math. J. 97 (1999), no. 3, 545–577.